You posted the other day about cutting out 120 mg of Oxy daily and you were having WD symptoms. A couple of us responded to your post and I was just curious to know if you ever contacted your doc and got more Oxy to taper or just going through the WD's.
Hi Aranger - I was thinking today that I would post about my "life without oxycodone" this evening! It is day 4 and all the WD's have stopped! I didn't call the doc for more oxy and now I'm kind of glad that I held off. The methadone seems to be holding me just fine as far as the pain goes. I must admit that my pain has increased, but I think it may be a rebound effect and each day it seems to get better and better. So tonight I am very, very thankful that my body didn't protest too much! I don't think they'll come back now after a full 4 days going into my 5th day tomorrow. Thanks to all of you who responded to my post. Appreciated your sound advice and good counsel - You guys are the best! KathyMac
Glad to hear that the WD's are mostly gone. Its a good thing that you are on the Meth or otherwise the WD's probably would have been double. If you are entering into your 5th day then the worse is probably over.
You are right, now that you are thru your 4th day of no oxy it should be out of your system for the most part. So I definitely woulnd't worry about experiencing any more withdrawel symptoms. You are over the hump for sure. As Aranger said I'm sure being on the methadone while going off the oxy probably helped a lot. So that is good. I'm glad that you are able to get by without any bt meds! That is really great. You did say you have some extra pain though so I would just keep an eye on that. As you said, it may just be your body adjsting to the lack of that extra boost of pain killer that youw ere getting. This is just so great KathyMac!